Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: banner.jpg 

 

Home

 

Recent Issues

Volume 52

1

2

3

 

Volume 51

1

2

3

4

Volume 50

1

2

3

4

Volume 49

1

2

3

4

Volume 48

1

2

3

4

Past Issues

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

 

 

Vietnam Journal of Mathematics 36:1(2008) 47-61

 

Qualitative Behavior of Some Max-type Difference Equations

E. M. Elabbasy, H. El-Metwally, and E. M. Elsayed

Abstract.  In this paper we investigate the boundedness and the periodicity character of solutions of the difference equation

whereare sequences of positive numbers and for all n = 0, 1,... and i = 1, 2, ..., k.

The solutions of the particular form

where p and q are nonnegative integer numbers will also be discussed.

2000 Mathematics Subject Classification: 39A10.

Keywords: Difference equation, boundedness, eventually periodic solutions.

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013